Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Enstedt, M and Melgaard, M (2012) Abstract criteria for multiple solutions to nonlinear coupled equations involving magnetic Schrödinger operators. Journal of Differential Equations, 253 (6). pp. 1729-1743. ISSN 0022-0396

Kirr, E and Zarnescu, A (2008) Asymptotic stability of ground states in 2D nonlinear Schroedinger equation including subcritical cases. Journal of Differential Equations, 247 (3).

Melgaard, Michael (2006) Thresholds properties for matrix-valued Schr\"{o}dinger operators, II. Resonances. Journal of Differential Equations, 226 (2). pp. 687-703. ISSN 0022-0396

Zhang, Kewei (2002) Mountain pass solutions for a double-well energy. Journal of Differential Equations, 182 (2). pp. 490-510. ISSN 0022-0396

This list was generated on Fri Dec 15 00:06:10 2017 GMT.